# SDR HALA2010061400258

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767333
- Aircraft serial: 33424
- Aircraft time: 27,547 hours, 5,299 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Modulating Valve
- Part number: 32143363
- Part serial: 1360
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CTR HYD DEMAND PUMP EICAS ILLUM ON ARRIVAL.  REMOVED THE MODULATING VALVE FOR THE ADP IAW AMM 29-11-04. 4526.  INSTALLED ADP VALVE IAW AMM 29-11-04 OPS CHECK IAW AMM 29-11-00/501. NO LEAKS NOTED.
